MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT231414
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Aneurysm (1708); Death (1802); Perforation of Vessels (2135)
Date of Event 11/30/2010
Type of Reportable Event Death
Additional Manufacturer Narrative
Additional devices included on this report are as follows: catalog #: pxc181000 / serial #: (b)(4) / udi #: (b)(4).Catalog #: pxc201200 / serial #: (b)(4) / udi #: (b)(4).Patient weight: asked but unavailable.Outcomes attributed to adverse event - death - date of patient death: as the date of patient death is reportedly unknown, but reported as around (b)(6), the date of patient death has been estimated as (b)(6) 2020.Other relevant history, including preexisting medical conditions: asked but unavailable.Concomitant medical products and therapy dates: asked but unavailable.
 
Event or Problem Description
On (b)(6) 2010, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.A type ii endoleak was detected at final angiography.The patient tolerated the procedure.On an unknown date in early (b)(6) 2020 a proximal type i endoleak, a distal endoleak on both the right and left side, and aneurysm enlargement were confirmed.A re-intervention and additional stent graft placement on both the proximal and distal sides was planned for (b)(6) 2020.However, on an unknown date in mid (b)(6) 2020 (reported as around (b)(6)) the patient expired due to aneurysm rupture.It was reported that the attending physician was unable to obtain detailed information regarding the patient's death.
 
Additional Manufacturer Narrative
H.6.Results code 1 updated.H.6.Conclusions code 1 updated.H.6.Conclusions code 2 added.H.6.Conclusions code 2: code 22 - according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure-related adverse events that may occur and/or require intervention include, but are not limited to, endoleak, aneurysm enlargement, aneurysm rupture and death.Furthermore, the ifu informs users of the risks associated with type ii endoleaks, and users are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10525800
Report Number2017233-2020-01249
Device Sequence Number11622502
Product Code MIH
UDI-Device Identifier00733132610143
UDI-Public00733132610143
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2013
Device Model NumberPXT231414
Device Catalogue NumberPXT231414
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age82 YR